Alert archive / Illinois / Flash Flood Watches in 2011

Flash Flood Watch 7, NWS Lincoln, IL

June 26, 20115 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 26, 2011, 2:35 PM CDT for 5 counties in Illinois. It took effect at Jun 26, 2011, 9:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2011, 2:35 PM CDT (19:35 UTC)
In effect from
Jun 26, 2011, 9:00 PM CDT
Expired
Jun 27, 2011, 6:00 AM CDT
In force
9 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Cass County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WGUS63 KILX 261935
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT SUN JUN 26 2011

...COMPLEX OF THUNDERSTORMS EXPECTED OVERNIGHT AGAIN FOR PORTIONS
OF CENTRAL ILLINOIS...

.RECENT THUNDERSTORMS HAVE SATURATED THE GROUND IN MANY
LOCATIONS...AND ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED THIS
EVENING. MANY LOCATIONS HAVE ALREADY HAD ISSUES WITH ROAD CLOSURES
AND LOCALIZED FLOODING. WITH ANOTHER COMPLEX OF THUNDERSTORMS
LIKELY TO BRING UP TO AN INCH...AND LOCALLY HIGHER AMOUNTS
POSSIBLE...FLASH FLOODING WILL BE A THREAT OVERNIGHT AND INTO THE
EARLY MORNING HOURS.

ILZ040-047-049>051-270400-
/O.NEW.KILX.FF.A.0007.110627T0200Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD
235 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS... 
  INCLUDING THE FOLLOWING AREAS...CASS...MORGAN...SANGAMON... 
  SCHUYLER AND SCOTT. 

* FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING

* THUNDERSTORMS ARE ANTICIPATED OVERNIGHT TONIGHT ACROSS AREAS
  THAT HAVE RECENTLY RECEIVED ABUNDANT RAINFALL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
160 
WGUS63 KILX 270300
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SUN JUN 26 2011

...COMPLEXES OF THUNDERSTORMS EXPECTED OVERNIGHT AGAIN FOR PORTIONS
OF CENTRAL ILLINOIS...

.RECENT THUNDERSTORMS HAVE SATURATED THE GROUND IN MANY
LOCATIONS...AND TWO COMPLEXES OF THUNDERSTORMS ARE EXPECTED
TONIGHT. ONE WILL MOVE THROUGH LATE THIS EVENING...AND THE OTHER
WILL MOVE IN AFTER 1 AM. MANY LOCATIONS HAVE ALREADY HAD ISSUES
WITH ROAD CLOSURES AND LOCALIZED FLOODING. FLASH FLOODING WILL BE
A THREAT OVERNIGHT AND INTO THE EARLY MORNING HOURS.

ILZ040-047-049>051-270900-
/O.CON.KILX.FF.A.0007.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD
1000 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...CASS...MORGAN...SANGAMON...SCHUYLER AND SCOTT COUNTIES. 

* UNTIL 7 AM CDT MONDAY.

* TWO WAVES OF THUNDERSTORMS ARE ANTICIPATED OVERNIGHT ACROSS
  AREAS THAT HAVE RECENTLY RECEIVED ABUNDANT RAINFALL. RAINFALL OF
  AN INCH OR MORE IS LIKELY...WITH EVEN HIGHER TOTALS IN SOME OF
  THE STRONGER STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
GEELHART
588 
WGUS63 KILX 270813
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
313 AM CDT MON JUN 27 2011

ILZ040-047-049>051-271200-
/O.CON.KILX.FF.A.0007.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD
313 AM CDT MON JUN 27 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...CASS...MORGAN...SANGAMON...SCHUYLER AND SCOTT COUNTIES. 

* UNTIL 7 AM CDT THIS MORNING.

* THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS THE AREA EARLY THIS
  MORNING...BUT SHOULD LARGELY DIMINISH BY 7 AM. RAINFALL OF 1 TO
  3 INCHES HAS BEEN OCCURRING WITH THESE STORMS...WHICH HAS
  RESULTED IN AREAS OF FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
GEELHART
361 
WGUS63 KILX 271100
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
600 AM CDT MON JUN 27 2011

ILZ040-047-049>051-271200-
/O.CAN.KILX.FF.A.0007.000000T0000Z-110627T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD
600 AM CDT MON JUN 27 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN
CANCELLED. LIGHT RAINFALL WILL CONTINUE THIS MORNING...BUT THE
THREAT OF HEAVY RAIN AND FLASH FLOODING HAS ENDED. THEREFORE...THE
FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:53 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 26, 12:53 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1253 PM CDT SUN JUN 26 2011

.DISCUSSION...
ISSUED 1045 AM CDT SUN JUN 26 2011
REMNANT MCS ACTIVITY TO THE SOUTH OF THE CWA THIS MORNING. HAVE
UPDATED THE POPS A BIT TO REMOVE MORNING WORDING...BUT WITH SOME
CU AND WEAK RETURNS ACROSS THE SOUTHEAST...NOT INCLINED TO FULLY
REMOVE THE CHANCE POP. OTHER THAN THAT...FORECAST IS ON TRACK.

&&

.AVIATION...
ISSUED 1250 PM CDT SUN JUN 26 2011
NOT A LOT OF CHANGE IN THE FORECAST. MVFR CLOUDS DOMINATE
TODAY...MCS ACTIVITY LATER. KEEPING VCTS IN THE EARLY EVENING AND
THEN TEMPO IN TS AT BEST TIMING FROM EARLY MORNING TO 12Z FOR ALL
ILX TERMINALS. CONCERN OTHER THAN THAT WILL BE A VIS DROP BEFORE
THE MCS IN THE EVENING HOURS...BUT WINDS TO STAY UP JUST ENOUGH
TO KEEP CONFIDENCE IN THE BR LOW. WILL KEEP IT OUT FOR NOW.

HJS
&&

.PREV DISCUSSION...
ISSUED 230 AM CDT SUN JUN 26 2011

ELEVATED BAND OF STRONG TO SEVERE THUNDERSTORMS HAS BEEN MOVING ACROSS
THE SOUTHWEST THIRD OF THE CWA...WITH THE WORST OF THE STORMS NOW
WELL TO THE SOUTH. HAVE PICKED UP A FEW INCHES OF RAIN IN A BAND
FROM NEAR WINCHESTER SOUTHEAST TO FLORA. ENOUGH RAIN FELL OVER THE
TRIBUTARIES TO LAKE SPRINGFIELD TO CAUSE AN INCREASE IN DISCHARGE
FROM SPAULDING DAM...AND THUS A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR DOWNSTREAM LOCATIONS IN SANGAMON COUNTY. HAVE HAD TEMPERATURES
BEHIND THE RAINFALL HOLDING STEADY IN THE MID 60S THE LAST SEVERAL
HOURS. MOST OF THE CWA IS STILL UNDERNEATH THE CIRRUS CANOPY FROM
THIS MCS...WITH ONLY AREAS NORTHWEST OF THE ILLINOIS RIVER
STARTING TO SEE A BIT OF CLEARING.

THE MAIN FORECAST CHALLENGE IS WITH A COLD FRONT PASSAGE LATER ON
MONDAY...WITH ASSOCIATED SEVERE WEATHER CHANCES.

SHORT TERM...TODAY THROUGH TUESDAY...

WILL MAKE A LAST MINUTE DECISION ON HOW MUCH RAIN CHANCES TO
LINGER THIS MORNING...AFTER REVIEWING THE PROGRESS OF THE MCS.
NEXT SIGNIFICANT RAIN ACTIVITY IS LIKELY TO FORM ACROSS MISSOURI
AND IOWA THIS EVENING. NAM MODEL APPEARS ALONE IN TRACKING THIS
MCS MORE TO THE SOUTHEAST...WHILE THE GENERAL MODEL CONSENSUS IS
MORE OF AN NORTHEAST TRACK. WILL THUS HAVE HIGHEST POPS TONIGHT
ACROSS THE NORTHWEST HALF OF THE CWA.

STRONG UPPER TROUGH TO TRACK ACROSS THE NORTHERN STATES THROUGH
MONDAY NIGHT. ATTENDANT COLD FRONT SHOULD BE CROSSING THE CWA
DURING PEAK HEATING...WHEN DEWPOINTS ARE IN THE MID 70S AND MUCAPE
VALUES ARE AROUND 3000 J/KG. LATEST SPC DAY2 SEVERE WEATHER
OUTLOOK EMPHASIZES SUPERCELL AND BOWING LINE SEGMENTS AS AN MCS
ORGANIZES OVER THE MID-MISSISSIPPI VALLEY. AFTERNOON AND FIRST
PART OF THE EVENING APPEAR THE BEST TIME FRAME FOR OUR CWA...WITH
RAPID DIMINISHING OF SHOWERS/STORMS BEHIND THE FRONT. WILL ONLY
LINGER SOME SLIGHT CHANCE POPS ACROSS THE SOUTHEAST ON
TUESDAY...AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES
REGION.

LONG TERM...WEDNESDAY THROUGH SATURDAY...

AMPLIFICATION OF UPPER LEVEL RIDGING OVER THE CENTRAL CONUS STILL
APPEARS LIKELY DURING THIS PERIOD...WITH THE CENTER OF THE RIDGE
AXIS MOVING INTO THE MISSISSIPPI VALLEY BY FRIDAY. HOT AND DRY
WEATHER APPEARS TO BE THE GENERAL RULE INTO FRIDAY. A SHORTWAVE
WILL BE MOVING ACROSS THE NORTHERN STATES...DRAGGING A COLD FRONT
ACROSS THE GREAT LAKES FRIDAY NIGHT. SOUTHWARD EXTENT OF ITS
INFLUENCE IS STILL A BIT QUESTIONABLE...SO CURRENT DRY FORECAST
STILL SEEMS REASONABLE.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 11:30 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT SUN JUN 26 2011

ILZ029-036-037-040-041-047-049-050-271100-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
1130 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT.

ILZ027-028-030-031-038-042>046-048-051>057-061>063-066>068-073-
271100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-VERMILION-
WOODFORD-
1130 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT.

ILZ071-072-271100-
CLAY-RICHLAND-
1130 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A
COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM.

HJS

In the hours before

Local storm report, Jun 26, 9:54 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       NEWTON                  38.99N 88.16W
06/26/2011  M1.62 INCH       JASPER             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0530 AM     HEAVY RAIN       3 W BIRDS               38.84N 87.73W
06/26/2011  M3.20 INCH       LAWRENCE           IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0530 AM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/26/2011  M1.15 INCH       CASS               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
06/26/2011  M3.24 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       CLAY CITY               38.69N 88.35W
06/26/2011  M1.95 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       10 S MARTINSVILLE       39.19N 87.88W
06/26/2011  M1.46 INCH       CLARK              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/26/2011  M1.67 INCH       CASS               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0630 AM     HEAVY RAIN       RUSHVILLE               40.12N 90.57W
06/26/2011  M1.13 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
06/26/2011  M1.65 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/26/2011  M1.22 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSW LOAMI             39.63N 89.87W
06/26/2011  M1.36 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
06/26/2011  M2.22 INCH       SHELBY             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/26/2011  M2.62 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       WINCHESTER              39.63N 90.46W
06/26/2011  M3.08 INCH       SCOTT              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/26/2011  M1.11 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
06/26/2011  M2.23 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/26/2011  M1.58 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 SE EFFINGHAM          39.11N 88.54W
06/26/2011  M1.61 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
06/26/2011  M2.39 INCH       EFFINGHAM          IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0705 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
06/26/2011  M1.18 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0739 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/26/2011  M2.57 INCH       CLAY               IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0800 AM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
06/26/2011  M1.62 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
06/26/2011  M1.65 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0804 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
06/26/2011  M3.11 INCH       SANGAMON           IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0852 AM     HEAVY RAIN       4 SE CLAY CITY          38.64N 88.30W
06/26/2011  M2.20 INCH       CLAY               IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0938 AM     HEAVY RAIN       4 NW WINDSOR            39.48N 88.65W
06/26/2011  M1.08 INCH       SHELBY             IL   MESONET

            FROM SWOP 24-HOUR TOTAL

&&

LAUFENBERG
Local storm report, Jun 26, 11:36 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/26/2011  M1.15 INCH       CASS               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0520 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/26/2011  M1.30 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       1 ENE SHELBYVILLE       39.41N 88.79W
06/26/2011  M2.00 INCH       SHELBY             IL   CO-OP OBSERVER

            24-HOUR TOTAL AT SHELBYVILLE DAM

&&

LAUFENBERG
Local storm report, Jun 26, 11:38 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1138 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       NEWTON                  38.99N 88.16W
06/26/2011  M1.62 INCH       JASPER             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0520 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/26/2011  M1.30 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0530 AM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/26/2011  M1.15 INCH       CASS               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0530 AM     HEAVY RAIN       3 W BIRDS               38.84N 87.73W
06/26/2011  M3.20 INCH       LAWRENCE           IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0530 AM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
06/26/2011  M1.15 INCH       CASS               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       10 S MARTINSVILLE       39.19N 87.88W
06/26/2011  M1.46 INCH       CLARK              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       CLAY CITY               38.69N 88.35W
06/26/2011  M1.95 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
06/26/2011  M3.24 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       1 ENE SHELBYVILLE       39.41N 88.79W
06/26/2011  M2.00 INCH       SHELBY             IL   CO-OP OBSERVER

            24-HOUR TOTAL AT SHELBYVILLE DAM

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/26/2011  M1.67 INCH       CASS               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0630 AM     HEAVY RAIN       RUSHVILLE               40.12N 90.57W
06/26/2011  M1.13 INCH       SCHUYLER           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       6 SSE SPRINGFIELD       39.70N 89.60W
06/26/2011  M1.74 INCH       SANGAMON           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
06/26/2011  M2.24 INCH       CRAWFORD           IL   COCORAHS

0700 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
06/26/2011  M1.65 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/26/2011  M1.22 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSW LOAMI             39.63N 89.87W
06/26/2011  M1.36 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
06/26/2011  M2.22 INCH       SHELBY             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/26/2011  M2.62 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       WINCHESTER              39.63N 90.46W
06/26/2011  M3.08 INCH       SCOTT              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/26/2011  M1.11 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
06/26/2011  M2.23 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
06/26/2011  M1.58 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 SE EFFINGHAM          39.11N 88.54W
06/26/2011  M1.61 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
06/26/2011  M2.39 INCH       EFFINGHAM          IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0700 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
06/26/2011  M1.27 INCH       CHRISTIAN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
06/26/2011  M1.60 INCH       EFFINGHAM          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       MURRAYVILLE             39.58N 90.25W
06/26/2011  M2.18 INCH       MORGAN             IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       6 NNE PANA              39.47N 89.04W
06/26/2011  M1.51 INCH       CHRISTIAN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/26/2011  M2.00 INCH       SHELBY             IL   COCORAHS

            24-HOUR TOTAL

0705 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
06/26/2011  M1.18 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0739 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/26/2011  M2.57 INCH       CLAY               IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0800 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
06/26/2011  M1.65 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
06/26/2011  M1.62 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0804 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
06/26/2011  M3.11 INCH       SANGAMON           IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0852 AM     HEAVY RAIN       4 SE CLAY CITY          38.64N 88.30W
06/26/2011  M2.20 INCH       CLAY               IL   MESONET

            FROM SWOP 24-HOUR TOTAL

0938 AM     HEAVY RAIN       4 NW WINDSOR            39.48N 88.65W
06/26/2011  M1.08 INCH       SHELBY             IL   MESONET

            FROM SWOP 24-HOUR TOTAL

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:02 PM CDTSpecial Weather StatementILXMorgan, Sangamon58 min
Jun 25, 7:16 PM CDTSevere Thunderstorm WarningILXCass, Morgan59 min
Jun 25, 7:35 PM CDTSpecial Weather StatementILXSangamon55 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon46 min
Jun 25, 8:34 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott56 min
Jun 25, 8:42 PM CDTFlash Flood WarningILXCass, Mason, Morgan, Schuyler, Scott6 hr
Jun 25, 8:59 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon61 min
Jun 25, 9:04 PM CDTSpecial Weather StatementILXScott56 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXMorgan, Scott54 min
Jun 25, 9:21 PM CDTFlash Flood WarningILXChristian, Menard, Morgan, Sangamon6 hr
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon42 min
Jun 25, 9:57 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper63 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningILXChristian, Shelby58 min
Jun 25, 11:07 PM CDTFlash Flood WarningILXClay, Cumberland, Effingham, Jasper, Shelby6 hr
Jun 25, 11:27 PM CDTFlash Flood WarningILXClark, Crawford, Cumberland, Jasper6 hr
Jun 25, 11:31 PM CDTSevere Thunderstorm WarningILXClay59 min
Jun 25, 11:54 PM CDTFlash Flood WarningILXClay, Lawrence, Richland12 hr
Jun 26, 12:11 AM CDTSpecial Weather StatementILXLawrence, Richland64 min
Jun 26, 1:10 AM CDTFlash Flood WatchILXSangamon6 hr
Jun 26, 2:26 AM CDTAreal Flood WarningILXCass, Morgan, Scott9 hr
Jun 26, 3:25 AM CDTAreal Flood WarningILXSangamon6 hr
Jun 26, 5:02 AM CDTAreal Flood WarningILXCumberland6 hr
Jun 26, 10:11 AM CDTRiver Flood WarningILXLawrence4 days
Jun 26, 11:33 AM CDTAreal Flood WarningILXMorgan6 hr

Nearby

Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.